# SDR FDEA202111062788

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN APPORX. STA 1480-1600, RBL 92 FLOOR BOARD FASTNER GROMMETS CORRODED. FABRICATED NEW MAIN DECK FLOOR PANEL AT STA 1480 - STA 1600 RBL 92 PER FEDEX   DRAWING SRZ-25-005.
